# SDR CALA9801277

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN STRINGERS 6L, 8L, AND 9L AT VERTICAL STABILIZER NR 9 RIB.  THE CRACKED AREAS WERE CUT OUT IAW SRM 55-30-04.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 55-30-04 AND 51-10-2.
